Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having itchy rash on armpit, scalp and legs. Allergies and asthma. Taken medication. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
dear dr.
my partner has got this rash that he has never had before. it is very ichy. it came slowly and on different parts of his body. one of the armpits and down the side (see photos), on his foot and leg, his butt (top crack) and scalp. he has alot of allergies and astma and takes medication for that. he went to his GP today and just got told he didnt know and gave him a fungus cream to see if that would help. im not satisfied with that answer and hope you can help him.

best regards from XXXX.
Posted Thu, 26 Sep 2013 in Skin Rash
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer:
scabies, urticaria

Detailed Answer:
Thanks for the query and photographs.
It is not looking like fungal.
According to me the first possibility will be urticaria and the next scabies,

Here is my suggestion for you.
1. Ask him to apply permethrin lotion 5 % all over the body for overnight application.
2. From the next day onwards he can apply desonide lotion or hydrocortisone lotion. It is a mild steroid and will control itch.
3. An antihistamine tablet like cetrizine must be taken daily for at least 7 days.

With all these there can be a good response in 7 days.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor